# SDR CA130620007

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,592 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Bent
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LT INBD FLAP TRACK MECHANISM LOWER ROD BENT AND RT INBD FLAP TRACK NR 2 MECHANISM LOWER ROD BENT.  FOUND BOTH INBD AFT FLAPS TO BE OUT OF RIG.  MECHANICAL RIGGING OF LT AFT FLAP, FLAP TRACK 1 & 2, C/OUT IAW AMM 27-50-00-820-801-1.  CHECKS SERVICEABLE. FOUND INBD FLAP MECHANISM UPPER AND LOWER RODS AND FLAP MECHANISM NR 2 UPPER AND LOWER RODS ADJUSTED INCORRECTLY.  REPLACED INBD LOWER FLAP MECHANISM ROD IAW AMM 57-54-30-400-801-B.  ADJUSTED LT INBD UPPER AND LOWER RODS AND FLAP MECHANISM NR 2 UPPER AND LOWER RODS IAW AMM 57-54-30-400-801-B.  OPS TEST C/OUT SERVICEABLE IAW AMM 27-50-00-710-801-1/400.
